# SDR ASAA1057652

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,328 hours, 1,275 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE ON NR 1 ENG FOUND NOSE SPINNER FRONT CONE MISSING ANODIZED COATING.  REMOVED AND INSTALLED SERVICEABLE NOSE CONE IAW TASK CARD 78472002 FAN BLADE LUBRICATION.
